Thursday, April 30, 2009


So, I have a massive headache today.  Of course it is one of the side effects of these pills.  Why do I always have to get the side effects?  I guess it's better than the crying fits of Clomid, but it took a week before I even had any side effects on that.  I'm only on day 3 and already they have started.  Hopefully this will be the only side effect.  I'm very melancholy about all this stuff at the moment, it changes day to day.  One day I'm very positive about it and the next I have my doubts.  It's just nerve racking basically leaving it all up to the doctor now.  Hoping he times it right and everything meets when and where it should.  So much left up to chance.  But I guess it's good to know at least he thinks we have a good chance.  I'm not even sure what the % of chance we have doing it this way.  He didn't really go into that, he just said he thinks this is our best shot at the moment.  I don't even want to think beyond the IUI treatment.  IVF is way to expensive and insurance doesn't cover it.  So I'm praying this works.  It's just been a sucky month and I'm ready for it to be over.  My head hurts.

1 comment:

  1. You are not leaving it all up to the doctor. You're giving it to God and He will take care of everything.